# SDR DALA2016112909454

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,287 hours, 22,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND BS 520 BL0 INTERCOSTAL ATTACH ANGLE CRACKED. MAINTENANCE REMOVED AND REPLACED INTERCOSTAL ATTACH ANGLE IAW SRM 51-40-02 (4)(B) AND (7)(D) AND DWG'S 143A5400 REV-AND 149A5510 REV A.
